# SDR DALA2019022701292

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0961275) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW BST 867 TO 887 STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOCATED BTW BS 867 TO BS 887 STR 25R AFT CARGO COMPARTMENT AS PER SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG # 146A7500.
